# SDR DALA2025061604545

- Difficulty date: June 14, 2025
- Submitted: June 16, 2025
- Operation: Air carrier
- Aircraft: N358NB
- Make and model: Airbus A319-114
- Aircraft serial: 1897
- Aircraft time: 57,444 hours, 29,692 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Fod
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

R1 DOOR NOT ARMING SLIDE ON DOOR,  PAGE FLASHES ON AND DISAPPEARS.   REMOVED DEBRIS FROM GIRT BAR MECHANISM. CKS GOOD REF A319 AMM 52-11.
